# SDR FDEA200712185082

- Difficulty date: December 18, 2007
- Submitted: March 10, 2011
- Operation: Air carrier
- Aircraft: N718FD
- Make and model: Airbus A300 B4-622
- Aircraft serial: 365
- Aircraft time: 33,436 hours, 33,829 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS ANGLE REPAIR LOCATED ON AFT CARGO ROLLER TRACK NR 3 RT Y1470 BETWEEN FRAMES 56 AND 57 HAS 2 EA REPAIR ANGLES MEASURING 7.1" LONG, 1 EA REPAIR SEC MEASURING 13" LONG AND 1 EA REPAIR DOUBLER ON BOTTOM SURFACE MEASURING 7" X 6.3". PREVIOUS REPAIR FOUND NOT TO BE IAW SRM 53-10-15. FIG. 203.  R & R REPAIR WITH CORRECT REPAIR IAW SRM 53-10-15, FIG 202.
